Application of the selection procedure R to unequal observation numbers
Applicationes Mathematicae, Tome 12 (1971) no. 4, pp. 355-371
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_12_4_355_371,
author = {Miros{\l}awa Sitek},
title = {Application of the selection procedure {R} to unequal observation numbers},
journal = {Applicationes Mathematicae},
pages = {355--371},
year = {1971},
volume = {12},
number = {4},
doi = {10.4064/am-12-4-355-371},
zbl = {0279.62008},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-355-371/}
}
TY - JOUR AU - Mirosława Sitek TI - Application of the selection procedure R to unequal observation numbers JO - Applicationes Mathematicae PY - 1971 SP - 355 EP - 371 VL - 12 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-355-371/ DO - 10.4064/am-12-4-355-371 LA - en ID - 10_4064_am_12_4_355_371 ER -
Mirosława Sitek. Application of the selection procedure R to unequal observation numbers. Applicationes Mathematicae, Tome 12 (1971) no. 4, pp. 355-371. doi: 10.4064/am-12-4-355-371
Cité par Sources :